Thread: acne after cycle
01-16-2006, 10:54 AM #1
acne after cycle
alright, this is getting ridiculous. the only place i get acne is back and upper shoulders. absolutely nothing on the face or anywhere else. i never had it this bad before.... this started about 10 weeks in of a test/tren cycle and now 2 weeks after pct i still have it. any recommendations? just wait it out? ha ha, i got a back scrubber for the shower specifically for this, but it isnt helping. i don't really care, and it isnt horrible, just annoying.....
01-16-2006, 03:19 PM #2
Have you tried dawn dish soap or even nizoral shampoo. Nizoral help me out alot
01-16-2006, 03:24 PM #3Originally Posted by joeybenz
Oh and Joey.. DAM!!! on that AVY
01-16-2006, 03:27 PM #4Originally Posted by joeybenz
dawn is where it's at. i used to have severe acne. along with some anti biotics and some medicine. i got rid of most of it. i discontinued the drugs and started using dawn and all gone. cycle or no cycle i am clear most of the time unless i miss a shot i have a small break out due to blood levels.
01-16-2006, 03:39 PM #5Originally Posted by Massacre
thanks to who.....huh?
and dont forget the nylon loofa for exfoliating....thats a must.
Mass is officially part of the apple blossom gang.
GANG TOO ...remember that ...not some gahy club.
its a fukin GANG.
say it out loud...im part of the apple blossom GANG.
01-16-2006, 03:40 PM #6
ABG!!!!! 4 LiFE!!!
01-16-2006, 08:25 PM #7Originally Posted by Dally
"apple blossom gang" ????.....heavy is officialy confused...
..so we're talkin dawn dish soap?.....like what i wash my dished with?.....wierd...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)